# SDR SWAA2023042831171

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 68,941 hours, 41,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE MATERIAL HANGING OUT CAUSING GIRT BAR TO NOT STAY IN UNARMED POSITION<[01] REMOVED AND REINSTALLED FWD ENTRY SLIDE IAW MT 725-61-06; NO DEFECTS NOTED AT THIS TIME.
